Best $m$-term trigonometric approximation for periodic functions with low mixed smoothness from the Nikol’skii – Besov-type classes

  • S. A. Stasyuk Ин-т математики НАН Украины, Киев

Abstract

We establish the exact-order estimates of the best $m$-term trigonometric approximation for periodic multivariable functions (with low mixed smoothness) from the Nikol’skii – Besov-type classes.
Published
25.07.2016
How to Cite
StasyukS. A. “Best $m$-Term Trigonometric Approximation for Periodic Functions With Low mixed smoothness from the Nikol’skii – Besov-Type Classes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 983-1003, http://umj.imath.kiev.ua/index.php/umj/article/view/1896.
Section
Research articles